Kodai Mathematical Journal

Some applications of universal holomorphic motions

Yunping Jiang and Sudeb Mitra

Full-text: Open access

Abstract

For a closed subset E of the Riemann sphere, its Teichmüller space T (E) is a universal parameter space for holomorphic motions of E over a simply connected complex Banach manifold. In this paper, we study some new applications of this universal property.

Article information

Source
Kodai Math. J., Volume 30, Number 1 (2007), 85-96.

Dates
First available in Project Euclid: 30 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1175287624

Digital Object Identifier
doi:10.2996/kmj/1175287624

Mathematical Reviews number (MathSciNet)
MR2319079

Zentralblatt MATH identifier
1123.32008

Citation

Jiang, Yunping; Mitra, Sudeb. Some applications of universal holomorphic motions. Kodai Math. J. 30 (2007), no. 1, 85--96. doi:10.2996/kmj/1175287624. https://projecteuclid.org/euclid.kmj/1175287624


Export citation